# SDR 05FDEA01228

- Difficulty date: May 9, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, STA 513 LONGERON 27L INTERCOSTAL BOTTOM SIDE FOUND CRACKED ABOUT 0.5 INCH. DISCREPANT INTERCOSTAL REMOVED AS PER SRM 51-31-01 VOL II. NEW INTERCOSTAL LOCATED  AND INSTALLED AS PER SRM 51-31-01 VOL II.
